Alert archive / Wyoming / River Flood Warnings in 2011

River Flood Warning 17, NWS Cheyenne, WY

July 10, 2011Albany County, Wyoming

NWS Cheyenne, WY issued this river flood warning at Jul 10, 2011, 7:54 AM MDT for Albany County, Wyoming. It took effect at Jul 11, 2011, 12:00 AM MDT. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Jul 10, 2011, 7:54 AM MDT (13:54 UTC)
In effect from
Jul 11, 2011, 12:00 AM MDT
Expired
Jul 12, 2011, 2:15 AM MDT
In force
26 hr
Issued by
NWS Cheyenne, WY
Flood severity
Minor

County Albany County, WY

The radar

The Cheyenne radar (KCYS), 95 km from the middle of the area, began a volume at 13:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Laramie River at Laramie (LLRW4).

Action stage
8 ft
Minor stage
9 ft
Moderate stage
10 ft
Major stage
11 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06660000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

239 
WGUS45 KCYS 101354
FLWCYS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
754 AM MDT SUN JUL 10 2011

...THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN WYOMING...

  LARAMIE RIVER AT LARAMIE AFFECTING ALBANY COUNTY

MOUNTAIN SNOW MELT AND RAINFALL WILL CONTINUE TO PRODUCE RUNOFF AND 
HIGH WATER LEVELS ON THE LARAMIE RIVER AT LARAMIE. THE RIVER IS 
EXPECTED TO RISE ABOVE FLOOD STAGE OVERNIGHT TONIGHT FOR MOST OF THE
DAY MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOW-LYING AREAS AND SECONDARY ROADS MAY BE FLOODED.  DO NOT WALK...
RIDE BICYCLES...OR DRIVE INTO AREAS WHERE WATER COVERS THE GROUND.

GRAPHICAL FORECASTS ARE AVAILABLE AT:
HTTP:///WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=CYS  (ALL LOWER CASE)

THE NEXT STATEMENT WILL BE ISSUED SUNDAY EVENING.

&&

WYC001-111354-
/O.NEW.KCYS.FL.W.0017.110711T0600Z-110712T0600Z/
/LLRW4.1.ER.110711T0600Z.110711T1200Z.110712T0000Z.NR/
754 AM MDT SUN JUL 10 2011

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A 

* FLOOD WARNING FOR THE LARAMIE RIVER AT LARAMIE.
* FROM LATE TONIGHT TO LATE MONDAY NIGHT.
* AT 715 AM SUNDAY THE STAGE WAS 4.8 FEET. 
* FLOOD STAGE IS 5.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE AFTER MIDNIGHT TONIGHT AND 
  CONTINUE TO RISE TO NEAR 5.1 FEET BY EARLY MONDAY AFTERNOON. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EVENING. 
* IMPACT...AT 5.0 FEET...FLOOD STAGE. ACCESS TO CHIMNEY LAMP ROAD 
  BRIDGE MAY BECOME IMPOSSIBLE. WATER BEGINS ENCROACHING GREENWAY AT 
  INTERSECTION OF PARK AND SPRUCE STREETS. HOUSES NEXT TO GREENWAY 
  ALONG RIGHT BANK MAY HAVE WATER OVER LOW LYING AREAS.
* IMPACT...AT 4.5 FEET...WATER BEGINS TO OVERFLOW PORTIONS OF BIKEPATH
  ALONG SOUTHWESTERN PORTIONS OF LARAMIE (SOUTH OF OPTIMIST PARK 
  ALONG GARFIELD STREET).  STANDING WATER OVER LOW LYING AREAS ON 
  CHIMNEY LAMP ROAD NORTH OF BRIDGE.   1 TO 2 FEET OF STANDING WATER 
  MAY COVER LOW AREAS OF BIKE PATH NEAR WETLANDS AREA.
* IMPACT...AT 4.0 FEET...BANKFULL STAGE. RIVER BEGINS TO ENCROACH AND 
  FLOW INTO WETLANDS AREA ALONG RIGHT BANK. SOME VERY MINOR FLOODING 
  OF LOW SPOTS OF BIKE PATH NEAR WETLANDS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 4.9 FEET 
  ON JUN 8 2008.

$$
2 follow-up statements
485 
WGUS85 KCYS 110305
FLSCYS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
905 PM MDT SUN JUL 10 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
WYOMING...

  LARAMIE RIVER AT LARAMIE AFFECTING ALBANY COUNTY

MOUNTAIN SNOW MELT AND RAINFALL WILL CONTINUE TO PRODUCE RUNOFF AND 
HIGH WATER LEVELS ON THE LARAMIE RIVER AT LARAMIE. THE RIVER IS 
EXPECTED TO RISE ABOVE FLOOD STAGE OVERNIGHT TONIGHT FOR MOST OF THE
DAY MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH FLOODED AREAS OR GO AROUND FLOOD RELATED
BARRICADES. THE WATER MAY BE DEEP ENOUGH TO FLOAT YOU OR YOUR 
VEHICLE.

GRAPHICAL FORECASTS ARE AVAILABLE AT:
HTTP:///WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=CYS  (ALL LOWER CASE)

THE NEXT STATEMENT WILL BE ISSUED MONDAY MORNING.       

&&

WYC001-120305-
/O.CON.KCYS.FL.W.0017.110711T0600Z-110712T0600Z/
/LLRW4.1.ER.110711T0600Z.110711T1200Z.110712T0000Z.NR/
905 PM MDT SUN JUL 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE LARAMIE RIVER AT LARAMIE.
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 815 PM SUNDAY THE STAGE WAS 4.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 5.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND 
  CONTINUE TO RISE TO NEAR 5.1 FEET BY TOMORROW EARLY AFTERNOON. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EVENING.
* IMPACT...AT 5.5 FEET...WATER REACHES TOP OF GREENWAY PATH AT 
  INTERSECTION OF PARK AND SPRUCE STREETS. WATER OVER DRIVEWAYS OF 
  HOMES NEXT TO GREENWAY ALONG RIGHT BANK. 
* IMPACT...AT 5.0 FEET...FLOOD STAGE. ACCESS TO CHIMNEY LAMP ROAD 
  BRIDGE MAY BECOME IMPOSSIBLE. WATER BEGINS ENCROACHING GREENWAY AT 
  INTERSECTION OF PARK AND SPRUCE STREETS. HOUSES NEXT TO GREENWAY 
  ALONG RIGHT BANK MAY HAVE WATER OVER LOW LYING AREAS.
* IMPACT...AT 4.5 FEET...WATER BEGINS TO OVERFLOW PORTIONS OF BIKEPATH
  ALONG SOUTHWESTERN PORTIONS OF LARAMIE (SOUTH OF OPTIMIST PARK 
  ALONG GARFIELD STREET).  STANDING WATER OVER LOW LYING AREAS ON 
  CHIMNEY LAMP ROAD NORTH OF BRIDGE.   1 TO 2 FEET OF STANDING WATER 
  MAY COVER LOW AREAS OF BIKE PATH NEAR WETLANDS AREA.
* IMPACT...AT 4.0 FEET...BANKFULL STAGE. RIVER BEGINS TO ENCROACH AND 
  FLOW INTO WETLANDS AREA ALONG RIGHT BANK. SOME VERY MINOR FLOODING 
  OF LOW SPOTS OF BIKE PATH NEAR WETLANDS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 4.9 FEET 
  ON JUN 8 2008.

$$
273 
WGUS85 KCYS 120149
FLSCYS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
749 PM MDT MON JUL 11 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WYOMING...
 
  LARAMIE RIVER AT LARAMIE AFFECTING ALBANY COUNTY

.MOUNTAIN SNOW MELT AND RAINFALL WILL CONTINUE TO PRODUCE RUNOFF 
AND HIGH WATER LEVELS ON THE LARAMIE RIVER AT LARAMIE. THE RIVER 
HAS CRESTED EARLIER TODAY AND WILL BEGIN TO SLOWLY FALL THIS 
EVENING. MINOR FLUCTUATIONS IN WATER LEVELS WILL BE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH FLOODED AREAS OR GO AROUND FLOOD RELATED
BARRICADES. THE WATER MAY BE DEEP ENOUGH TO FLOAT YOU OR YOUR 
VEHICLE.

GRAPHICAL FORECASTS ARE AVAILABLE AT:
HTTP:///WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=CYS  (ALL LOWER CASE)

THE NEXT STATEMENT WILL BE ISSUED TUESDAY MORNING.

&&

WYC001-120815-
/O.EXT.KCYS.FL.W.0017.000000T0000Z-110712T0815Z/
/LLRW4.1.ER.110711T0945Z.110711T1931Z.110712T0215Z.NR/
749 PM MDT MON JUL 11 2011

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR THE LARAMIE RIVER AT LARAMIE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:31 PM MONDAY THE STAGE WAS 5.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 5.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY TUESDAY MORNING.
* IMPACT...AT 5.0 FEET...FLOOD STAGE. ACCESS TO CHIMNEY LAMP ROAD 
  BRIDGE MAY BECOME IMPOSSIBLE. WATER BEGINS ENCROACHING GREENWAY AT 
  INTERSECTION OF PARK AND SPRUCE STREETS. HOUSES NEXT TO GREENWAY 
  ALONG RIGHT BANK MAY HAVE WATER OVER LOW LYING AREAS.
* IMPACT...AT 4.5 FEET...WATER BEGINS TO OVERFLOW PORTIONS OF BIKEPATH
  ALONG SOUTHWESTERN PORTIONS OF LARAMIE (SOUTH OF OPTIMIST PARK 
  ALONG GARFIELD STREET).  STANDING WATER OVER LOW LYING AREAS ON 
  CHIMNEY LAMP ROAD NORTH OF BRIDGE.   1 TO 2 FEET OF STANDING WATER 
  MAY COVER LOW AREAS OF BIKE PATH NEAR WETLANDS AREA.
* IMPACT...AT 4.0 FEET...BANKFULL STAGE. RIVER BEGINS TO ENCROACH AND 
  FLOW INTO WETLANDS AREA ALONG RIGHT BANK. SOME VERY MINOR FLOODING 
  OF LOW SPOTS OF BIKE PATH NEAR WETLANDS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 4.9 FEET 
  ON JUN 8 2008.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this river flood warning went out at Jul 10, 3:31 AM MDT, 4 hours 23 minutes earlier.

Area forecast discussion, Jul 10, 3:31 AM MDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
331 AM MDT SUN JUL 10 2011

.SHORT TERM...TODAY THROUGH MONDAY NIGHT...
EXPECT SIMILAR WEATHER TODAY AS YESTERDAY WITH WIDELY SCATTERED
AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS THOUGH NOT A LARGE
COVERAGE.  INSTABILITIES AND SHEAR VALUES TO REMAIN RATHER LOW
ACROSS THE CWA TODAY SO STORMS SHOULD NOT BE TOO STRONG WITH JUST
GUSTY WINDS AND RAIN THE MAIN FEATURES WITH THEM.  SOME SUNSHINE
INTO EARLY THIS AFTERNOON WILL ALLOW TEMPERATURE TO BECOME QUITE
WARM ESPECUIALLY OVER THE PANHANDLE.  A FEW SHOWERS COULD CONTINUE
TONIGHT OVER MAINLY THE WESTERN AND NORTHERN PARTS OF THE CWA AS
MOISTURE CONTINUES TO ADVECT AROUND PERIPHERY OF UPPER HIGH OVER THE
SOUTHEASTERN PART OF THE COUNTRY.  MOISTURE AND INSTABILITY
INCREASES MONDAY ESPECIALLY EAST OF THE MTNS WHERE A WEAK BOUNDARY
SHOULD EXIST AS A MODEST LEE CYCLONE DEVELOPS OVER FAR EASTERN
COLORADO.  MORE WIDESPREAD SHOWERS AND STORMS EXPECTED EAST OF THE
MTNS MONDAY WHERE WEAK UPSLOPE FLOW WILL EXIST UNDER WESTERLY UPPER
FLOW.  A FEW STORMS COULD GET RATHER STRONG THOUGH SHEAR VALUES
STILL NOT TOO HIGH.  TEMPERATURES A LITTLE COOLER MONDAY WITH MORE
CLOUDINESS.

.LONG TERM...TUESDAY THROUGH SATURDAY...
THE SYNOPTIC PATTERN ALOFT FOR THIS PORTION OF THE FORECAST IS FOR
A RIDGE TO BUILD OVER THE PLAINS AND A TROUGH TO BE ALONG THE WEST
COAST.  SOUTHWEST WIND FLOW ALOFT AND INCREASINGLY WARM TEMPERATURES
IN THE MID LEVELS WILL RESULT OVER THE REGION.  A STATIONARY FRONT
WILL BE NEAR THE LARAMIE RANGE AT 12Z TUESDAY.  IT WILL MOVE EAST AS
A SURFACE TROUGH WEDNESDAY AND THURSDAY WITH THE FEATURE EAST OF THE
CWA BY 00Z FRIDAY.  A COLD FRONT WILL BE UPSTREAM OF THE CWA...BUT
MODELS KEEP THE FEATURE MAINLY NORTH AND WEST OF THE CWA THROUGH NEXT
SUNDAY AS IT PARALLELS THE SOUTHWEST FLOW ALOFT.

TUESDAY STILL LOOKS TO BE THE MOST ACTIVE DAY WITH ABUNDANT MOISTURE
OVER THE CWA.  IN ADDITION...MODELS DEPICT A FAIRLY SIGNIFICANT
SHORTWAVE TROUGH MOVING OVER THE REGION AND THE SURFACE BOUNDARY WILL
BE LOCATED NEAR THE LARAMIE RANGE.  BEST INSTABILITY WILL BE OVER AND
EAST OF THE LARAMIE RANGE IN SOUTHEAST WYOMING.  SURFACE TEMPERATURES
WILL BE COOLER BEHIND THE FRONT OVER THE PANHANDLE AND WILL KEEP THAT
PART OF THE CWA MORE STABLE.  PRECIPITABLE WATER VALUES WILL BE OVER
AN INCH OVER MUCH OF THE CWA ON TUESDAY.  THE RESULT SHOULD BE
THUNDERSTORMS OVER THE CWA TUESDAY AFTERNOON AND CONTINUING THROUGH
EARLY TUESDAY NIGHT.  THE MAIN CONCERN WILL BE THE POSSIBILITY OF
HEAVY RAINFALL FROM THE STORMS AND FLASH FLOODING.

THE MID AND UPPER LEVEL MOISTURE PLUME LOOKS TO BE SOUTH AND EAST OF
THE CWA LATER TUESDAY NIGHT AND CONTINUING THROUGH THURSDAY
MORNING.  THAT PERIOD SHOULD HAVE A MINIMUM OF LATE DAY STORMS.
MODELS BRING THE MID AND UPPER LEVEL MOISTURE PLUME BACK INTO THE
CWA THURSDAY AFTERNOON AND CONTINUING THROUGH NEXT SUNDAY.  THE
MODELS DIFFER ON ITS LOCATION...WITH THE GFS FURTHER EAST AND MAINLY
OVER THE SOUTHEAST HALF OF THE CWA.  MEANWHILE THE ECMWF IS FURTHER
WEST WITH THE MOISTURE PLUME AT THAT TIME.  FOR WEDNESDAY THROUGH
SATURDAY THE LOW LEVEL MOISTURE IS LOWER THAN IT HAS BEEN AND THEN
INCREASES NEXT SUNDAY.  SOME SHOWERS AND LATE DAY STORMS WILL FORM
UNDER THE MOISTURE PLUME...BUT SHOULD NOT BE AS WIDESPREAD OR
INTENSE AS THOSE OF TUESDAY DUE TO THE LOWER BOUNDARY LAYER KOISTURE
AVAILABLE.  WINDY CONDITIONS WILL BE PRESENT IN AREAS ALONG AND WEST
OF THE LARAMIE RANGE THURSDAY THROUGH SATURDAY.  THE COMBINATION OF
THE WINDS AND DRIER AIR NEAR THE SURFACE MAY INCREASE FIRE WEATHER
CONCERNS DURING THAT TIME.

&&

.AVIATION...12Z TAF ISSUANCE...
VFR CONDITIONS WILL CONTINUE OVER THE CWA THROUGH MONDAY.  SOME
THUNDERSTORMS CAN BE EXPECTED BETWEEN 20Z AND 01Z TODAY. SOUTHWEST
TO WEST SURFACE WINDS WILL GUST AS HIGH AS 30 KNOTS AFTER 16Z IN
AREAS ALONG AND WEST OF THE LARAMIE RANGE AND CONTINUE THROUGH 01Z.

&&

.FIRE WEATHER...
NO BIG CONCERNS ANTICIPATED INTO THE EARLY PART OF THE WEEK WITH
CHANCES FOR MAINLY AFTERNOON AND NIGHTTIME SHOWERS AND THUNDERSTORMS
AS MONSOONAL MOISTURE CONTINUES TO RIDE OVER THE REGION.  FUELS
REMAIN MOSTLY GREEN AND NON CRITICAL AND ADDITIONAL RAINS WILL KEEP
THEN THAT WAY FOR A WHILE.  A FEW LIGHTNING INDUCED FIRES POSSIBLE
BUT GROWTH POTENTIAL WILL BE LIMITED.

&&

.HYDROLOGY...
WATER LEVELS IN THE RIVERS AND STREAMS IN SOUTHEAST WYOMING HAVE
COME UP SOME ON FRIDAY AND SATURDAY AND WILL CONTINUE THROUGH
TODAY DUE TO RECENT HEAVY RAINFALL.  FLOOD WARNINGS EARLY THIS
MORNING ARE LIMITED TO THE UPPER NORTH PLATTE RIVER AT SARATOGA AND
SINCLAIR WITH THOSE SITES FALLING BELOW FLOOD STAGE LATE TONIGHT
THROUGH MONDAY EVENING.  WILL NEED TO CONSIDER A FLOOD WARNING FOR
THE LARAMIE RIVER AT LARAMIE AS LATEST FORECASTS INDICATE THAT IT
WILL RISE TO FLOOD STAGE TONIGHT AND PERSIST AT THAT LEVEL THROUGH
MIDDAY MONDAY.  OTHERWISE...THE GENERAL TREND IN RIVER LEVELS SLOWLY
FALLING WILL CONTINUE FOR THE UPCOMING WEEK.  MONSOONAL MOISTURE
WILL CONTINUE TO RESULT IN SCATTERED LATE DAY THUNDERSTORMS THROUGH
NEXT WEEK.  LOCALLY HEAVY RAINFALL WILL BE POSSIBLE FROM THE STORMS
ON TUESDAY AFTERNOON AND EVENING AND MAY PRODUCE BRIEF RISES IN AREA
RIVERS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

EMANUEL/WEILAND
Hazardous weather outlook, Jul 10, 5:01 AM MDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
501 AM MDT SUN JUL 10 2011

NEZ020-054-WYZ101-103>119-111100-
BANNER-KIMBALL-CONVERSE COUNTY LOWER ELEVATIONS-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
501 AM MDT SUN JUL 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP INITIALLY AROUND
THE MOUNTAINS EARLY THIS AFTERNOON THEN MOVE OVER THE PLAINS INTO
THIS EVENING.  THE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED MAINLY
MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019-021-055-095-096-WYZ102-111100-
DAWES-BOX BUTTE-SCOTTS BLUFF-MORRILL-CHEYENNE-NORTH SIOUX-
SOUTH SIOUX-NIOBRARA COUNTY-
501 AM MDT SUN JUL 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND EAST CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON INTO THIS
EVENING. ANY STORMS THAT DO OCCUR ARE NOT EXPECTED TO BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED MAINLY
MONDAY THROUGH WEDNESDAY. A FEW STORMS COULD BECOME STRONG MONDAY
AFTERNOON INTO MONDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

Nearby

River Flood Warnings in Wyoming, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.